# SDR RMXA378132

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N671PC
- Make and model: Pilats PC1245
- Aircraft serial: 671
- Aircraft time: 2,536 hours, 2,347 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,536 hours, 2,324 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 5711009074
- Condition: Disengaged
- Location: Zone 400
- Part time: 2,536 hours, 2,347 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE PILOT OBSERVED THAT THE FOWARD UPPER ENGINE COWLING WAS LOOSE. AFTER DIVERSION TO ELP AND SHUT DOWN, PILOT INSPECTED COWLING AND FOUND THE TWO RIGHT HAND SIDE LATCHES WERE DISENGAGED. A LOCAL TECHNICIAN WAS CALLED TO INSPECT COWLING STRUCTURES AND LATCHING MECHANISMS. AFTER INSPECTION, IT WAS DETERMINED THAT THE FOWARD LATCH WAS OUT OF ADJUSTMENT, WITH NO OTHER ISSUES. THE TECHNICIAN ADJUSTED THE LATCH MECHANISM ONE FULL TURN, AND RETURNED THE AIRCRAFT TO SERVICE.
